Riemannian polyhedra and liouville-Type theorems for harmonic maps

Zahra Sinaei*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

This paper is a study of harmonic maps fromRiemannian polyhedra to locally non-positively curved geodesic spaces in the sense of Alexandrov. We prove Liouville-Type theorems for subharmonic functions and harmonic maps under two different assumptions on the source space. First we prove the analogue of the Schoen-Yau Theorem on a complete pseudomanifolds with non-negative Ricci curvature. Then we study 2-parabolic admissible Riemannian polyhedra and prove some vanishing results on them.

Original languageEnglish (US)
Pages (from-to)294-318
Number of pages25
JournalAnalysis and Geometry in Metric Spaces
Volume2
Issue number1
DOIs
StatePublished - 2014

Keywords

  • Harmonic maps
  • Liouville-Type theorem
  • Non-negative Ricci
  • Pseudomanifolds
  • Riemannian polyhedra

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Riemannian polyhedra and liouville-Type theorems for harmonic maps'. Together they form a unique fingerprint.

Cite this